Complutense University Library

Items where Subject is "Sciences > Mathematics > Group Theory"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Creators
Number of items at this level: 43.

Article

Antonyan, Natella and Antonyan, Sergey and Martín Peinador, Elena (2014) Equivariant embeddings of metrizable proper G-spaces. Topology and its Applications, 163 . pp. 11-24. ISSN 0166-8641

Hilden, Hugh Michael and Lozano Imízcoz, María Teresa and Montesinos Amilibia, José María (2013) On representations of 2-bridge knot groups in quaternion algebras II: The case of the Trefoil knot group. Journal Of Knot Theory And Its Ramifications, 22 (1). ISSN 0218-2165

Etayo Gordejuela, J. Javier and Gromadzki, G. and Martínez García, Ernesto (2012) The symmetric crosscap number of the families of groups DC3 × Cn and A4 × Cn. Houston Journal of Mathematics, 38 (2). pp. 345-358. ISSN 0362-1588

Morón, Manuel A. and Luzón, Ana (2011) Self-inverse Sheffer sequences and Riordan involutions. Discrete applied mathematics, 159 (12). pp. 1290-1292. ISSN 0166-218X

Etayo Gordejuela, J. Javier and Martínez García, Ernesto (2011) The action of the groups Dm × Dn on unbordered Klein surfaces. Revista de la Real Academia de Ciencias Exactas Fisicas y Naturales Serie A: Matemáticas, 105 (1). pp. 95-106. ISSN 1578-7303

Luzón, Ana and Morón, Manuel A. (2008) Ultrametrics, Banach's fixed point theorem and the Riordan group. Discrete applied mathematics, 156 (14). pp. 2620-2635. ISSN 0166-218X

Etayo Gordejuela, J. Javier and Martínez García, Ernesto (2008) The real genus of the alternating groups. Revista Matemática Iberoamericana, 24 (3). pp. 865-894. ISSN 0213-2230

Etayo Gordejuela, J. Javier and Martínez García, Ernesto (2008) The symmetric crosscap number of the groups Cm × Dn. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 138 (6). pp. 1197-1213. ISSN 0308-2105

Makarov , Valeri A. and Castellanos, Nazareth P. (2006) Inferring the Dynamics of "Hidden" Neurons from Electrophysiological Recordings. Proceedings of World Academy of Science Engineering and Technology, 15 . 31-36 . ISSN 1307-6884

Ancochea Bermúdez , José María and Campoamor Stursberg, Otto Ruttwig and Vergnolle, L.G. (2006) Solvable Lie algebras with naturally graded nilradicals and their invariants. Journal of physics A: Mathematical and general, 39 (6). pp. 1339-1355. ISSN 0305-4470

Makarov , Valeri A. and Panetsos, Fivos and Feo, Óscar de (2005) A method for determining neural connectivity and inferring the underlying network dynamics using extracellular spike recordings. Journal of Neuroscience Methods , 144 (2). 265-279 . ISSN 0165-0270

Etayo Gordejuela, J. Javier and Martínez García, Ernesto (2004) Fuchsian groups generated by half-turns and geometrical characterization of hyperelliptic and symmetric Riemann surfaces. Mathematica Scandinavica, 95 (2). pp. 226-244. ISSN 0025-5521

Corrales Rodrigañez, Carmen and Jespers, Eric and Leal, Guilherme and Rio, Ángel del (2004) Presentations of the unit group of an order in a non-split quaternion algebra. Advances in Mathematics, 186 (2). pp. 498-524. ISSN 0001-8708

Hilden, Hugh Michael and Lozano Imízcoz, María Teresa and Montesinos Amilibia, José María (2003) Character varieties and peripheral polynomials of a class of knots. Journal of Knot Theory and its Ramifications, 12 (8). pp. 1093-1130. ISSN 0218-2165

González Pérez, Pedro Daniel and Almira Picazo, J.M. (2001) Una demostración constructiva de un homeomorfismo entre P3 y SO(3). (A constructive proof of a homomorphism between P3 and SO(3)). La Gaceta de la Real Sociedad Matemática Española, 4 (2). pp. 336-374. ISSN 1138-8927

Cuchillo Ibáñez, Eduardo and Morón, Manuel A. and Romero Ruiz del Portal, Francisco (1999) A note on isomorphic groups and nonhomeomorphic spaces. Acta Mathematica Hungarica, 82 (4). pp. 297-300. ISSN 0236-5294

Corrales Rodrigañez, Carmen and Gamboa, J.M. and Gromadzki, G. (1999) Automorphisms of Klein surfaces with fixed points. Glasgow Mathematical Journal, 41 (2). pp. 183-189. ISSN 0017-0895

Gusein-Zade, Sabir Medgidovich and Luengo Velasco, Ignacio and Melle Hernández, Alejandro (1999) On atypical values and local monodromies of meromorphic functions. Proceedings of the Steklov Institute of Mathematics, 225 (2). pp. 156-164. ISSN 1531-8605

Banaszczyk, Wojciech and Chasco, M.J. and Martín Peinador, Elena (1994) Open subgroups and Pontryagin duality. Mathematische Zeitschrift, 215 (1). pp. 195-204. ISSN 0025-5874

Hilden, Hugh Michael and Lozano Imízcoz, María Teresa and Montesinos Amilibia, José María (1992) A characterization of arithmetic subgroups of SL(2,R) and SL(2,C). Mathematische Nachrichten, 159 (1). pp. 245-270. ISSN 0025-584X

Bujalance, E. and Etayo Gordejuela, J. Javier (1988) A characterization of q-hyperelliptic compact planar Klein surfaces. Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, 58 (1). pp. 95-104. ISSN 0025-5858

Etayo Gordejuela, J. Javier and Pérez-Chirinos, C. (1986) Bordered and unbordered Klein surfaces with maximal symmetry. Journal of Pure and Applied Algebra , 42 (1). pp. 29-35. ISSN 0022-4049

Etayo Gordejuela, J. Javier (1985) Non-orientable automorphisms of Riemann surfaces. Archiv der Mathematik, 45 (4). pp. 374-384. ISSN 0003-889X

Etayo Gordejuela, J. Javier (1985) On the order of automorphism groups of Klein surfaces. Glasgow Mathematical Journal, 26 . pp. 75-81. ISSN 0017-0895

Etayo Gordejuela, J. Javier (1984) NEC subgroups in Klein surfaces. Boletín de la Sociedad Matemática Mexicana, 29 . pp. 35-41. ISSN 1405-213X

Lafuente López, Javier (1979) Los retículos de las clases de Schunck normales y de las clases derivadas. Revista Matemática Hispanoamericana, 39 (2-3). pp. 70-86. ISSN 0373-0999

Aguirre Dabán , Eduardo and Esteve , A. (1974) On the de Sitter spectra. Il Nuovo Cimento A Series 11, 21 (4). pp. 743-759. ISSN 0369-3546

Bombal Gordón, Fernando (1973) Invariant measures with values in normed A-modules. IV. (Spanish: Medidas Invariantes con valores en A-módulos normados IV). Revista matemática hispanoamericana , 33 (1-2). pp. 3-31. ISSN 0213-2230

Bombal Gordón, Fernando (1973) Invariant measures with values in normed A-modules. V. (Spanish: Medidas Invariantes con valores en A-módulos normados V). Revista matemática hispanoamericana , 33 (3). pp. 90-114. ISSN 0213-2230

Bombal Gordón, Fernando (1972) Invariant measures with values in normed A-modules. I. (Spanish: Medidas Invariantes con valores en A-módulos normados I.). Revista matemática hispanoamericana , 32 (3). pp. 73-86. ISSN 0213-2230

Bombal Gordón, Fernando (1972) Invariant measures with values in normed A-modules. II. (Spanish:Medidas Invariantes con valores en A-módulos normados II). Revista matemática hispanoamericana , 32 (4-5). pp. 139-157. ISSN 0213-2230

Bombal Gordón, Fernando (1972) Invariant measures with values in normed A-modules. III. (Spanish: Medidas Invariantes con valores en A-módulos normados III). Revista matemática hispanoamericana , 32 (6). pp. 221-238. ISSN 0213-2230

Etayo Gordejuela, J. Javier and Gromadzki, G. and Martínez García, Ernesto On real forms of Belyi surfaces with symmetric groups of automorphisms. Mediterranean journal of mathematics, 9 . ISSN 1660-5446

Book Section

Makarov , Valeri A. and Pavlov, Alexey N. and Makarova, J. and Panetsos, Fivos (2005) Separation of extracellular spikes: When wavelet based methods outperform the principle component analysis. In Mechanisms, Symbols, and Models Underlying Cognition. Lecture Notes in Computer Science (3561 ). SPRINGER-VERLAG BERLIN, 123-132 . ISBN 3-540-26298-9

Etayo Gordejuela, J. Javier and Martínez García, Ernesto (2004) El género real de los grupos C2m ×Dn. In Contribuciones matemáticas : homenaje al profesor Enrique Outerelo Domínguez. Editorial Complutense, Madrid, pp. 171-182. ISBN 84-7491-767-0

Gusein-Zade, Sabir Medgidovich and Luengo Velasco, Ignacio and Melle Hernández, Alejandro (2001) Bifurcations and topology of meromorphic germs. In New developments in singularity theory. NATO Science Series (21). Kluwer Academic Publishers, Dordrecht, pp. 279-304. ISBN 0-7923-6996-3

Hilden, Hugh Michael and Lozano Imízcoz, María Teresa and Montesinos Amilibia, José María (1996) Volumes and Chern-Simons invariants of cyclic coverings over rational knots. In Topology and Teichmüller spaces. World Scientific Publishing Co., Inc, River Edge, pp. 31-55. ISBN 981-02-2686-1

Bujalance, E. and Etayo Gordejuela, J. Javier and Gamboa Mutuberria, José Manuel (1986) Automorphism groups of Klein surfaces without involutions. In Contribuciones matemáticas: libro-homenaje al profesor D. Francisco Botella Raduán. Universidad Complutense de Madrid, Madrid, pp. 33-75. ISBN 84-7491-207-5

Bujalance, E. and Etayo Gordejuela, J. Javier (1986) Hyperelliptic Klein surfaces with maximal symmetry. In Low Dimensional Topology and Kleinian Groups: Warwick and Durham. London Mathematical Society lecture notes series (112). Cambridge University Press, Cambridge, pp. 289-296. ISBN 0521339057

Monograph

Castrillón López, Marco and Díaz-Cano Ocaña, Antonio and Etayo Gordejuela, J. Javier and Folgueira, Marta and Infante del Río, Juan Antonio and Pozo Coronado, Luis Miguel and Rey Cabezas, José María (2013) Elementos de Matemáticas y aplicaciones. Manual. No publicado. (Unpublished)

Bujalance, E. and Etayo Gordejuela, J. Javier and Gamboa Mutuberria, José Manuel (1987) Teoría elemental de grupos. Manual. UNED, Madrid.

Thesis

Domínguez Pérez, Xabier E (2004) Grupos abelianos topológicos y sumabilidad. [Thesis]

Trabajo Fin de Máster

Bacelo Polo, Adrián (2013) Los grupos de género imaginario menor que 10. [Trabajo Fin de Máster]

This list was generated on Tue Oct 21 02:45:09 2014 CEST.